Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 27 (1973), 683
DOI: https://doi.org/10.1090/S0025-5718-73-99698-1
Original Article: Math. Comp. 26 (1972), 965-967.
Original Article: Math. Comp. 27 (1973), 205-218.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-73-99698-1
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society